MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; SHARPS COLLECTORS

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; SHARPS COLLECTORS
Catalog Number 305613
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Material no.: 305613, batch no.: 8163918.It was reported that before use of the sharps coll chemo 19gal yellow the sharps container was missing a lid.The following information was provided by the initial reporter: details of complaint missing lids for sharps containers.
 
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(6) has been listed and the (b)(6) fda registration number has been used for the manufacture report number.Medical device manufacturer: franklin lakes.Manufacturing location: (b)(6).
 
Event or Problem Description
Material no.: 305613; batch no.: 8163918.It was reported that before use of the sharps coll chemo 19gal yellow the sharps container was missing a lid.The following information was provided by the initial reporter: details of complaint missing lids for sharps containers.
 
Additional Manufacturer Narrative
Investigation summary: the actual product nor photo representation was provided.A review of the device history record (dhr) found no manufacturing issued for this reported lot.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required to identify or confirm this issue.The root cause is unknown.The issue could have occurred during distribution.Based on these findings, our investigation is inconclusive.Bd will continue to monitor for any trends.
 
Event or Problem Description

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
SHARPS COLLECTORS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8658495
Report Number3005503186-2019-00101
Device Sequence Number2274643
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot Number8163918
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/08/2019
05/08/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/04/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;